Discussions By Condition: Joint conditions

joint pains

Posted In: Joint conditions 1 Replies
  • Posted By: Anonymous
  • February 22, 2007
  • 05:56 AM

got joints pains due to taking metoprolol and gemfribrozil what am i going to do? maria

Reply Flag this Discussion

1 Replies:

  • Hi MariaHave you discussed it with your doctor? I mean how do you know if the joint pain is a side effect of metoprolol and/or gemfribrozil? There could be other causes for joint pain.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?